# SDR 95ZZZX5977

- Difficulty date: October 5, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N201EL
- Make and model: Mooney M20J
- Aircraft serial: 240144
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Condition: Wrong Part
- Location: Nlg
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

HAD TO REMOVE WRONG NOSE WHEEL.  AIRCRAFT CALLS FOR CLEVELAND WHEEL, P/N 40-87.  ALSO, FOUND SEVERE CORROSION AND WRONG BOLTS AND NUTS.
